... and Wellbutrin added in the last 10 days to allegedly counter the lack of libido - unfortunately it seems like the libido is worse, however in the last 10 days some external stress factors have also increased, which would of course contribute to the lack of libido - I am a 51 year old male who is at least physically fit - I am interested to know from you fellow Wellbutrin users your expereinces with Wellbutrin and libido - I am hoping that overall a poll will show improved libido rather than flat or reverse ... should I just be giving it more time that the 10 days passed ? ... I appreciate your feedback ... cheers
Khunlob i hope i don't loose you here the zoloft is a ssri antidepressent they have found that adding wellbutrin to our ssri no matter which helps the Libido problems myself it took about 3 to 4 weeks still not great but much better.There truly is a study of taking ssri and wellbutrin well help this problem i can't remember where i seen it but fact my friend wellbutrin is the drug of choice hang in there bad choice of words..my doctor had me seperate the two the wellbutrin in the am because i can make you have problems not sleeping please give it at lest a full month.if no results there are several others that they can try you are far from finished..your new friend Chuck WISE retired pharmacy technician in oregon by the way i am 56. medically retired not by choice.good luck.
Hey There, I'm a 52 yr. old female and have been on so many of these meds. since my 20's. I would suggest talking to your P-doc. about trying to get off of the Zoloft, if possible. For me... they all killed my libido terribly in the SSRI's EXCEPT for the Wellbutrin. The Wellbutrin didn't effect me in this way AT ALL! They used it as my anti-depressant with anti-anxiety meds. Hopefully this can help you out some and GOOD LUCK to you!!
Yea,, we are all different and hence the difference in response to Wellbutrin. Added to my cocktail years ago in hopes of helping my libido. Na dah. Only time I got my libido back was when I was on Wellbutrin alone, but that isn't enough for me so I stay on an SNRI and accept the low libido.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone switched from Wellbutrin to Zoloft, how did you do it, taper or just stop - advice please
Posted 5 Dec 2011 • 2 answers
Posted 30 Oct 2013 • 5 answers
Posted 12 Apr 2015 • 2 answers
Posted 11 Apr 2017 • 1 answer
Posted 26 Aug 2017 • 0 answers